Pacific Journal of Mathematics

Globalization theorems for locally finitely generated modules.

Roger Wiegand

Article information

Source
Pacific J. Math., Volume 39, Number 1 (1971), 269-274.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969790

Mathematical Reviews number (MathSciNet)
MR0306180

Zentralblatt MATH identifier
0224.13005

Subjects
Primary: 13C10: Projective and free modules and ideals [See also 19A13]

Citation

Wiegand, Roger. Globalization theorems for locally finitely generated modules. Pacific J. Math. 39 (1971), no. 1, 269--274. https://projecteuclid.org/euclid.pjm/1102969790


Export citation

References

  • [1] N. Bourbaki, Elements de mathematique.Algebre commutative, Chapter II, Hermann, Paris, 1961.
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, 1956.
  • [3] S. U. Chase, "Direct products of modules", Trans. Amer. Math. Soc, 97 (1960), 457-473.
  • [4] I. Kaplansky, Protective modules, Ann. of Math., 68 (1958), 372-377.
  • [5] R. S. Pierce, Modules over commutative regular rings, Memoirs Amer. Math. Soc, 70 (1967).
  • [6] L. Silver, Non-commutativelocalizations and applications, J. Algebra, 7 (1967), 44-
  • [7] W. Vasconcelos, On protective modules of finite rank, Proc. Amer. Math. Soc, 22, No. 2 (1969), 430-433.
  • [8] R. Wiegand, Modules over universal regular rings, (to appear in the Pacific J. Math.).